I have been on Zoloft for 6 years (depression), methadone for 9 years (to combat a drug addiction issue. I have been slowly decreasing my dosage (35mgs), Lyrica for fibromyalgia (150mg twice a day-this does absolutely nothing for my pain, BTW), Klonopin for occasional anxiety (I rarely took this until I started taking the Cymbalta). I don't know if the Cymbalta is making me anxious, nervous, or just crazy. At first I thought it may be withdrawal symptoms from decreasing the methadone, but I have been decreasing my dose super slowly. The last time I decreased it was nearly 2 weeks ago, and right now I feel like I am so wound up. I have cold sweats, I'm irritable, angry, and just really bitchy. I feel as if my pulse is racing and I can't catch my breath. I'm thinking it is the Cymbalta reacting to one of my other drugs. Help?
Has anyone had anxiety-like issues while taking Cymbalta? I feel like my heart is gonna explode!?
- 16 Oct 2009 by kckitty71
- 13 Dec 2009
- cymbalta, zoloft, depression, heart disease, drug dependence, anxiety, pain, fibromyalgia, generalized anxiety disorder, methadone, addiction, anxiety and stress
Oh kiddo it is hard to say with the mix you are on, but I have heard & read about people having real bad side effects such as you described with the cymbalta withdrawl. I had a doctor try to put me on that a few years ago and I was on it for only a few weeks and I was nearly comatose, wouldnt answer the phone, get out of bed, gained weight, wasnt really depressed to begin with, just had bad neck & back but did not want narcotic pain meds but that stuff was bad news for me WOW... talk about depressed, I found out what depression really was! I hope you have found an answer by now or pls talk to the doc or call your drug store, I get a lot of support from the man or lady in the white coat at the neighborhood pharmacy... hate the mail in pharmacy, my guys across the street always have time to help. Good Luck & God Bless
I am in the 5th week of takeing cymbalta and I feel that way. I have felt that way since day one. I was hoping it would go away but so far as soon as my eyes open in the am I am a mess. I have to take an ativan. My Doctor told me he did not want me to take ativan long term but if I keep feeling like this I think we are going to have to talk about something to add to the cymbalta so I can counter this anxiety,panic jitteriness etc. I at times can not even explain how I feel. The doctor ask me if I felt like something bad was gonna happen and I just can't put a finger on what it is. Do you like say you are afraid of heights and you are now climbing to the too of a mountain and you can't turn around. A feeling like hving to do something you fear but you have to do it.? I feel for you because THIS IS A HORRIBLE WAY TO LIVE. I hate waking up knowing I am going to feel like this all day. Lyrica did nothing for me either. But I will say the lyrica made feel weird as well.
I stopped that. But I was beginning to think it was just me having this anxiety on cymbalta, My doctor said that it is not unusual to have this because the depression is what starts getting better first and then the anxiety. So the ssri kicks in first abd then the ssnri starts to kick in and it takes about 6 weeks could be 8 before it gets fully loaded in the brain and levels off. Good Luck with this I hope it was a litle helpful to know that you are not alone in this would you be kind enough to keep in touch with me you can use a private message but I would like to see how this is working out for you.Also how many weeks are you into it. I hope we can continue to compare notes. Thanks so much God Bless. I hope to hear from you. Barb
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 5 answers
I am taking Cymbalta,for both depression and Fibromyalgia Pain. But, I still hurt ALL OVER. What can
Posted 16 Dec 2009 • 11 answers
Posted 20 Nov 2010 • 7 answers
Posted 2 Jan 2013 • 3 answers
Posted 17 May 2016 • 1 answer